# SDR UIEA2025080701103

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 3,233 hours, 19,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 209
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND U/D SLIDE LIGHT INOPERATIVE IAW AMM 33-51-10-962-001 REV 113 REPLACED U/D SLIDE LIGHT LAMP 2EA. 2. IAW AMM 33-51-10-962-001 REV 114 PERFORMED EMERGENCY LIGHT (U/D SLEEVE) INSTALLATION TEST AND THE RESULT WAS SATISFACTORY )
